MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795087
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
An nmpa report 1264118062024001053 was received and reported a cx50 ultrasound system was unavailable during an unspecified emergency examination.A backup ultrasound system was used for the examination.There was no reported patient or user harm as a result of this issue.Additional information regarding the nature of the examination and reported failure could not be obtained from the customer.The power board was replaced by a third party to resolve the issue.The system has been returned to service with no additional issues reported.If further information becomes available or upon completion of the investigation, a supplemental report will be submitted.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20137181
Report Number3019216-2024-00124
Device Sequence Number12628144
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public00884838025295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown